# SDR N6WA2012110701

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 2,571,705 hours, 18,967 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GLD UNSAFE CAUTION ON TAKEOFF.   RESET SYS, OP'S CHECKED GOOD IAW AMM 27-61-00, OP'S CHECKED GOOD ST THIS TIME.
